# SDR AVS2001F00000

- Difficulty date: July 6, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N76NF
- Make and model: Stbros SD330
- Aircraft serial: SH3044
- Engine: Pwa PT6*
- System (JASC): 3244 · Tire
- Part: Tire
- Part serial: 95110055
- Condition: Separated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AT 100 KTS AS AIRCRAFT WAS BECOMING AIRBORNE, A LOUD BANG FOLLOWED BY A STRONG SHUDDER WAS HEARD AND FELT.  AFTER LANDING IT WAS FOUND THAT THE ENTIRE RECAP OFF THE MAIN WHEEL HAD SEPARATED FROM THE TIRE.  INSPECTION REVEALED THAT THERE WAS NO BOND BETWEEN THE RECAP RUBBER AND THE TIRE CASE.  PROBABLE CAUSE:  IMPROPER RECAPPING PROCESS BY MANUFACTURER.
